# SDR SIMA20181106004

- Difficulty date: November 6, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 44,372 hours, 39,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W192890122
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT STRIP CONNECTOR THAT CONNECTS TO THE EMERGENCY LIGHT STRIP AT FLOOR PANEL 251BF HAS MISSING CONNECTOR. INSTALLED SERVICEABLE CONNECTOR ON EMERGENCY LIGHT STRIP AT FLOOR PANEL 251BF IAW SWPM 20-21-00.
